Pain killers does any harm to our body?....

By sri
@gamyam (530)
Hyderabad, India
April 11, 2013 12:53am CST
Frequently i use some sort of pain killers to get a relief from stomachache, headache etc body disorders if a need reaches... Some of my friends told me to avoid plenty of those killers usage always.... But i could not find any other alternatives to get rid of my pain problems of my physical body.... Actually what are the vital disadvantages by using pain killers that are available at nearest medical shops for the reasonable prices?..... Is there any other way to stop pain if i came across?.... What should i do to control these type of disorders?.........
3 people like this
20 responses
@deine86 (115)
• Philippines
11 Apr 13
Before in ancient times there no painkillers invented, but our ancestors still manage to lessen the suffering. Some of them used yoga, because in their times, yoga meditation can over calm all the pain. I think that the saying, "Mind over matter" comes from these people. Well I highly suggests that you consider some of the organic alternatives like herbal medicines. You can search internet for home made medicinal cure for pain. I hope this helps. Take care!
• Pakistan
11 Apr 13
ONE of the best way is to go on bed when you are near to sleep walking and light exercise is best and using of plenty of fresh fruit bestinstead of using pain killer
@Sgoessi (78)
• Switzerland
10 Feb 14
Yup! It occur side effect in our body. It is not good for our body, so try to avoid it. If you want to do something then you can do yoga it will cure the side-effect of pain killer medicine.
Yoga nach der Geburt bietet jungen Müttern ca. 6 Wochen bis 12 Monaten nach der Geburt ausgeglichene Yogaübungen an. Diese konzentrieren sich auf die Wiedererlangung von Kraft, der Stärkung des Beckenbodens und des Lösens von Verspannungen an Schulter und
@mammots (3209)
• Philippines
13 Apr 13
hello gamyam! you mentioned that you take pain killers for your stomachache' there are many reasons why you have pain in the stomach ... one could be you are hyper acidic or you might be constipated or there might be gas or air in your stomach. for hyper acidity pains it would be best to chew on some chewable antacids like TUMS which is also a good source of calcium.also avoid eating acidic food. for constipation ...eating lots of fruits and vegetables particularly papaya and avocado can easily solve the problem of constipation. for the presence of gas or gastritis in the stomach ... rubbing the stomach area with menthol oil and doing some yoga exercises can effectively eliminate through burping.
@Pegasus72 (1898)
12 Apr 13
I think any medicine can do harm to our bodies. It is up to each person how much of a risk they are willing to take, and they need to out weigh the benefits to the side effects.
@rubyroy (824)
• India
13 Apr 13
Pain killers if you take unnecessarily will damage your organs,the best way to beat stress which is the underlying cause of all pain is to pray sincerely and leave the tension in the hand of the Almighty.Then relax because he is bigger than your stress related problems.
@MrGhost (550)
12 Apr 13
Most of the pain killers are gastric irritants. So they would at least cause some sort of gatric disturbances, if not more and may even cause peptic ulcer syndrome,gastritis and gastric perforation.
@youless (112164)
• Guangzhou, China
12 Apr 13
I think all the medicine somewhat have the side effects. So if it is not necessary, it is not good to take the medicine all the time. As to the pain killer, I am afraid it will be addictive if you depend on it for a long time. And you may use it more since it is not enough yet.
• United States
11 Apr 13
sometimes I try to focus in my mind that there is no pain. It is gone. and try to think it is gone. sorta like hipnocus it take practice to do. prayer helps a lot also. if you cannot focus read healing scriptures . the pain pills sometimes help some people but then yet hurt you in another area of your body. asprin is a good start for pain but not to take to many for it to will make the stomach bleed. good eating habits and herbs help with pain . read up on herbs for pain. reasonable and good for you to..
@Alechin (217)
• Slovak Republic
11 Apr 13
Hey! Most of the over the counter pain medications damage liver and cause stomach ulcers. Some data suggests that they increase the risk of a hearth attack too. I suggest you talk to a trained neurologist who will suggest a better solution to headaches. Change of lifestyle, change of diet and specialized medication can be beneficial. Stomachache can be caused by several disorders, many can be treated and even eradicated (helicobacter pylori...). Capsaicine is the hot part of chili peppers can be used topically to treat minor aches. Talk to your physician about your options. Painkillers are not to be used on a regular basis.
• United States
11 Apr 13
Check with Natural Path Drs. I know that the bad thing about taking pain killers or any other medicine is that your body will require more and more or stronger and stronger medicine. Pills that I used to cure me don't anymore.
• Canada
11 Apr 13
Hi I really try to avoid any kind of medications that are not natural, there are many things to try at a health food store and I have oatmeal and hot water with lemon if I feel out of sorts or for pain I will try anything first before having to take something however it depends on how much pain one is having.
@jrjohn (49)
• Kazakhstan
12 Apr 13
Any medicine taken in excess can have potentially bad after-effects. However, some people are allergic to painkillers, if that is what you mean. I have a relative who is so, and he suffers so much due to this. Another terrible thing is that he often actually gets sick, with high levels of pain, and he is often immobilized due to his inability to use painkillers to decrease the pain. I don't use painkillers for things as trivial as headaches; I mostly use crocin, a great medicine for general types of flu.
@srisahara (4508)
• Indonesia
11 Apr 13
Yes, I think pain killer medicines harmful for our nervous as well as our body. Actually, the pain killer does not heal your disease but it just kill your nervous, so it does not feel the pain that result by your disease. While, your disease still stay on.
@tinayu (214)
• China
11 Apr 13
excessive pain killers will induce the dependence on them.that's not good.if you feel a little pain,you can transform your attention to other things.for example,you can watch TV programs which you like,or sing some songs.don't take pain killers at once.if you really can't bear the pain, you can take less dose than before rather than more.i think you can also see several different doctors.maybe someone will give you some new advise rather than the pain killer.
• Philippines
11 Apr 13
Depending on the painkillers to take. Aspirin and ibuprofen, if taken in high doses or for long lengths of time, can irritate the gut causing bleeding and ulcers, or damage the kidneys. Paracetamol, if taken in a very high dose, damages the liver. Opiate painkillers may cause withdrawal symptoms such as shivers, aching joints, agitation, anxiety, depression, constipation, paranoia and other physical and psychological side effects. All painkillers, even simple ones, carry the risk of inducing pain such as headaches and back pain. You must consider if you really need to take pain killer.
@chiyosan (30184)
• Philippines
11 Apr 13
I do think that there are issues that would arise with all the use of pain killers. I have known someone to have such issues with hos liver after years and years of pain killers because of his arthritis. And that is why he had grown problems with liver where all residues of the pain killer is goinghe had to have liver and kidney transplant afterwards. Costing him millions for the donors and for the operation.
@asdomencil (4265)
• Philippines
11 Apr 13
I think everything in excess is bad to our health. I think most synthetic medicine might harm our liver as they are the one that filters toxins in our body.
@jenny1015 (13366)
• Philippines
11 Apr 13
If you constantly feel pain, then you should consult your doctor. It is not normalo be always in pain most especially if you are already taking painkillers.
@Zer0Stats (1147)
• India
11 Apr 13
Yes painkillers can harm your body so it should be avoided as much as possible.It is okay if you pop a pill for headache once in a while.But if you are doing it often,probably you need to introspect and see if you are getting addicted.If that is the situation,please consult a doctor.Take care!
@cttolledo (5459)
• Legaspi, Philippines
11 Apr 13
Ow! that's absolutely bad with your stomach, my boyfriend used to take pain reliever but his stomach gone wrong, it caused his stomach rashes that caused to massive bleeding..He was confined to the hospital by then and the doctor warned him not to take pain reliever if the pain is tolerable.. 'coz it's damaging.. In your case, maybe the alternative for that is massage...or any natural/herbal medicines...